MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 0.30MM, 24/26 FR.

KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 0.30MM, 24/26 FR.
Model Number 27040GP130-S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that the loop electrode broke off inside the bladder of the patient.The doctor recovered the broken part and removed it from the patient.No negative impact in state of health reported.

Brand Name
CUTTING LOOP, BIPOLAR, 0.30MM, 24/26 FR.
Common Device Name
CUTTING LOOP, BIPOLAR, 0.30MM, 24/26 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key24874710
Report Number9610617-2026-00826
Device Sequence Number10028796
Product Code FAS
UDI-Device Identifier04048551393864
UDI-Public04048551393864
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040GP130-S
Device Catalogue Number27040GP130-S
Device Lot Number43HE0539
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown